# SDR AALA20100209LHR01

- Difficulty date: February 9, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 76,291 hours, 12,003 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803510000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GALLEY 7 OVEN NUMBER 5 HAS ELECTRICAL ODOR WHEN IN USE.  PULLED CIRCUIT BREAKER.  REPLACED NUMBER 5 OVEN IN AFT GALLEY.  SYSTEM GROUND CHECK NORMAL OPERATION.
